MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5 FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5 FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0295-05
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation, below field are added from e1: event site name: (b)(6) hospital.Event site telephone: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during use o patient mega 40 cc intra aortic balloon (iab) after successful femoral artery puncture, the patient encountered difficulty in the process of balloon advancement.Eventually, the balloon was withdrawn and it was discovered that there was blood inside the balloon cavity.It was believed that the balloon had ruptured, so a new balloon was replaced.After the new balloon was replaced, it was successfully implanted and the equipment is operating normally.There was no harm or injury reported.
 
Additional Manufacturer Narrative
Updated fields: b4, e1 (initial reporter), g3, g6, h2, h6 (investigation conclusions), h8, h11 corrected field d10.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g4 (pma/510k), g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions), h11.Corrected fields: d4 (lot and udi).After the femoral artery puncture was successfully performed, the patient encountered difficulty during the balloon advancement process.Upon withdrawing the balloon, it was discovered that blood had entered the balloon cavity, indicating a rupture.To resolve the issue, the ruptured balloon was replaced with a new one.The new balloon was successfully implanted, and the equipment is now operating normally.An intra-aortic balloon (iab) leak is the loss of integrity in the balloon membrane or its connections, allowing blood or gas to enter or escape.Causes: 1.User mishandling or not following ifu.2.Membrane folding or resistance.2.Patient-related factors (e.G., plaque abrasion).Impact: 1.Risk of gas embolism and patient injury.2.Suboptimal therapy or organ occlusion.3.Blood clot formation inside the balloon requiring surgical removal.Detection: 1.Pump leak alarms.2.Blood or fluid in tubing/membrane.3.Sudden waveform changes.4 resistance during catheter withdrawal.An intra-aortic balloon (iab) leak is the loss of integrity in the balloon membrane or its connections, allowing blood or gas to enter or escape.This can occur due to membrane stress (e.G., folding or resistance), patient-related factors such as plaque abrasion.
 
Event or Problem Description
N/a.

Brand Name
MEGA 7.5 FR. 40CC IAB (CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23567039
Report Number2248146-2025-0000727
Device Sequence Number13313469
Product Code DSP
UDI-Device Identifier10607567109039
UDI-Public(01)10607567109039(10)3000467657(17)280409(11)250409
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0295-05
Device Catalogue Number0684-00-0295-05
Device Lot Number3000467657
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/26/2025
12/26/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/26/2025
12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP
Patient Age80 YR
Patient SexMale